Posted by: gena | 2009-04-06

pinkish discarge

Hi Doc,

im 35 (had abortion 2 years ago)no children. For the last year ive been experiencing a faint pain in my wright lower abdomen. Wnet to da doc and he gave me tabs to soften my stools. The pain went away. But recently my discharge has a pink colour in it. it comes and goes for the last 2 weeks no. Im using Zinc, Vita c, Vitamin b12 suplements as well as mirelle birthcontrol. I was under stress for the last 3 weeks. could it be the above or could the problem be bigger. My discharge has always been clear and my preiod always regular till 3 weeks ago. plz help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to see a gynaecologist. It may not be serious but does need to be checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: gena | 2009-04-06

to add to the above, i stoped using the birthcontrol at the end of december, but have recently started taking it again(started again at the end of march).
thank you
pleaseforgive my spelling.

Reply to gena

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.